# SDR UIEA2020062541374

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,542 hours, 17,868 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 AFTER START.  T/S IAW FIM 21-58,  FAULT TREE A02, SYSTEM TESTS NORMAL, NO OTHER FAULTS NOTED.
